Skip to Content

I took my Fiorciet for a migrain but then took 2 regular Tylenol about 20mins later should I be wor?

Responses (1)

Rivkalea 19 Sep 2016

While this is not a great idea by any means this is not an overdose of the Tylenol which is what you need to worry about. Never take more than 4gm of Tylenol in a 24 he period. Drink lots of fluids. Do not repeat a dose of your fioricet for 6 hrs after the Tylenol dose. Tylenol toxicity I a strange thing. You can be fine and take a normal dose and your liver rejects it. If you feel unusually ill. Your skin or eyes are jaundiced, your urine is dark, all your Dr. They may want you to go to urgent care. But the dose you took itself is not a lethal dose of Tylenol.

cgalbraith87 19 Sep 2016

Ok thank you. It was a total mistake on my part. I have never done anything like this before. I am very careful and cautious with medications.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions